# SDR SWAA2022032878264

- Difficulty date: February 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 661BB
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SERVERAL PULLED FASTENER HOLE (MARKED) / DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 TABLE 101; PARA 4.B(5SLURRIED FASTENER HOLES WITH 9390 RESIN LOT# JH1GAA7833; MILLED GLASS FIBERS LOT# 1437038-1 AND SET FOR CURE IAW SRM 51-70-04-2R-9 PARA 4.D-F  HOT BONDER ID NCX000526; S/N 12051216;[05] VERIFIED CORRECTIVE ACTIONS 1-3 PRIOR TO APPLICATION OF SLURRY TO FASTENER HOLES  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[06] CURED SLURRY; SANDED SLURRY TO CONTOUR; CLEANED REPAIR AREAS; FABRICATED REPAIR PLIES FROM BMS 9-3 LOT 1475360-2; INSTALLED REPAIR PLIES WITH 9390 RESIN LOT JH1GAA7833; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-04-2R-9 PARA 4.F-M  HOT BONDER ID ATS883 SN 15112530;[07] CURED REPAIR; UNBAGGED; LIGHTLY SANDED IAW SRM 51-70-04-2R-9 PARA 4.M AND 4.P INNER SURFACE: APPLIED AND CURED SEALER RESIN 3501 LOT 1183B1111W IAW SRM 51-70-04-2R-9D PARA 4.P;[11] LOCATED; DRILLED AND COUNTERSANK FASTENER LOCATIONS IAW SRM 51-70-04-2R-9 PARA 4N. APPLIED CONDUCTIVE COATING TO OUTER SURFACE; RESISTIVITY TESTED GOOD WITH MULTIMETER ID:E9274 S/N:66430502 IAW AMM 51-21-71-370-801 PARA 3D(1-4)(7). REFINISHED INNER AND OUTER SURFACE OF PANEL IAW SRM 51-70-04-2R-9 PARA 4P
